MathSciNet Relay Station
MathSciNet bibliographic data
MR590819 03D30
Harrington, Leo; Shore, Richard A. Definable degrees and automorphisms of ${\cal D}$. Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 1, 97–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement